Scientists suspect low-dose effects have led to global epidemic
by lucyat24 on Mon Nov 12, 2012 10:54 AM
Hi, well after two years of being tumor free, my husband has two small tumors. They are inoperable and the one time, very high dose of radiation, also know on here as "cyber knife" or "gamma knife" has been suggested. Has anyone had really bad side effects? Im just so concerned because it is in the area he already had the max dose. Thanks for any respose.
by Idyllwild on Tue Nov 13, 2012 01:48 AM
I'm not sure I understand your situation. Has your husband already had maximum dose whole brain radiation? Or has he already had Cyberknife or Gamma Knife, or is he considering one of them?
Regardless, my own experience with Cyberknife was that the side effects were very minimal, I just felt tired after each session. I only had five sessions.
by lucyat24 on Wed Nov 14, 2012 11:15 PM
He already had the maximum dose in the small area that the tumors are - not whole brain. It doesn't matter, we found out today that he has another larger tumor and we are just going to forgo the radiation treatment and start avastin. Thank you for your reply.
by siblingof on Wed Nov 14, 2012 11:55 PM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.